Alert archive / Wyoming / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 38, NWS Riverton, WY

June 29, 2017Fremont County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 29, 2017, 2:02 PM MDT for Fremont County, Wyoming. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2017, 2:02 PM MDT (20:02 UTC)
Expired
Jun 29, 2017, 2:45 PM MDT
In force
43 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

County Fremont County, WY

The radar

The Riverton/Lander radar (KRIW), 22 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.0 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2017-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2017-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1906 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

888 
WUUS55 KRIW 292002
SVRRIW
WYC013-292045-
/O.NEW.KRIW.SV.W.0038.170629T2002Z-170629T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
202 PM MDT THU JUN 29 2017

The National Weather Service in Riverton has issued a

* Severe Thunderstorm Warning for...
  East central Fremont County in central Wyoming...

* Until 245 PM MDT

* At 201 PM MDT, a severe thunderstorm was located near Hudson, which
  is 10 miles southwest of Riverton, moving east at 30 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* This severe thunderstorm will be near,
  Arapahoe around 210 PM MDT. 
  Riverton around 215 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Riverton.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4288 10869 4311 10867 4306 10762 4270 10775
TIME...MOT...LOC 2001Z 281DEG 27KT 4297 10858 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

13
3 follow-up statements
015 
WWUS55 KRIW 292017
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
217 PM MDT THU JUN 29 2017

WYC013-292045-
/O.CON.KRIW.SV.W.0038.000000T0000Z-170629T2045Z/
Fremont-
217 PM MDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR EAST CENTRAL FREMONT COUNTY...

At 217 PM MDT, a severe thunderstorm was located near Arapahoe, which
is 9 miles south of Riverton, moving southeast at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Riverton, Arapahoe, Hudson and Castle Gardens. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Riverton.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4288 10869 4311 10867 4306 10762 4270 10775
TIME...MOT...LOC 2017Z 303DEG 26KT 4290 10846 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

13
018 
WWUS55 KRIW 292028
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
228 PM MDT THU JUN 29 2017

WYC013-292045-
/O.CON.KRIW.SV.W.0038.000000T0000Z-170629T2045Z/
Fremont-
228 PM MDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR EAST CENTRAL FREMONT COUNTY...

At 226 PM MDT, a severe thunderstorm was located near Arapahoe, which
is 9 miles south of Riverton, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Public reported quarter size hail in Ethete around 218 PM 
         MDT.  

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Riverton, Arapahoe, Hudson and Castle Gardens

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Riverton.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4288 10869 4311 10867 4306 10762 4270 10775
TIME...MOT...LOC 2026Z 274DEG 23KT 4290 10839 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

13
196 
WWUS55 KRIW 292041
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
241 PM MDT THU JUN 29 2017

WYC013-292050-
/O.EXP.KRIW.SV.W.0038.000000T0000Z-170629T2045Z/
Fremont-
241 PM MDT THU JUN 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FREMONT COUNTY
WILL EXPIRE AT 245 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However pea to 
marble size hail is still possible with this thunderstorm as it 
moves east away from Riverton, Arapahoe and Hudson.

LAT...LON 4288 10869 4311 10867 4306 10762 4270 10775
TIME...MOT...LOC 2040Z 281DEG 27KT 4288 10826 

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 12:59 PM MDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 29, 12:59 PM MDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1259 PM MDT Thu Jun 29 2017

.SHORT TERM...(This evening through Sunday)
Issued at 100 PM MDT Thu Jun 29 2017

Most of the southwest will remain dry and windy tonight with colder
temperatures moving in as a cold front moves through.  To the north
over and near the mountains, as a rather strong and cold upper level
low pressure trough moves across the area through this evening,
thunderstorms with hail, heavy rain and strong wind gusts will move
through the area. Mostly showers with some snow down to 7500 feet is
expected after midnight through early morning with colder air.
Friday will be colder with some showers and isolated thunderstorms
lingering over the area.  Drying and warming will occur through the
weekend with high pressure building over the area.

.LONG TERM...(Sunday night through Thursday)
Issued at 100 PM MDT Thu Jun 29 2017

Big picture shows our mean summer sern U.S. ridge building and
expanding northwest towards the middle of next week. Threat of some
very warm to hot weather will be in the forecast with this pattern.
The only thing that could temper it somewhat is the potential for
the ring of fire to get started by Tuesday (GFS) or Wednesday (Euro)
to get some clouds and mainly late day showers/tstms going. Rather
significant differences on where our high will set up between the
GFS and ECMWF. ECMWF is further east fitting the GFS 5-wave pattern
while the GFS builds the high nwd all the way into srn Wyoming
Wednesday and Thursday. Leaning more towards a Euro type solution
which fits the bigger picture longwave pattern. At the beginning of
this period, a ewd moving shortwave is moving east across the area
with some gusty showers and thunderstorms into Sunday night. GFS is
much slower with this system lingering the trough into Monday. After
that all the guidance generally agrees that the ridge will build nwd
into our area Tuesday with considerable warming with h7 temps
warming in the GFS and ECMWF into the 15 to 19C range across much of
the area. That would push temps into the 90s east of the divide
(upper 90s in the Bighorn Basin) and mainly 80s west of the divide
with 60s and 70s in the mountains and little chances of pcpn. On
Wednesday, we expect the upper ridge to start moving/developing ewd
with a hot, sw flow over our area. Models showing just minimal mid
level moisture moving n around the upper high leading in a few high
based late day thunderstorms, mainly over and near the mountains
Wednesday and Thursday. However, the GFS keeps the high centered
over and just south of us (so does the GEM) while the Euro is much
further east. As of now, the end result still looks hot with minimal
thunderstorm chances. At least 90s east of the divide (maybe some
100+ in the Bighorn Basin) with 80s west of the divide. It is July
in a couple days!

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 100 PM MDT Thu Jun 29 2017

Scattered to numerous showers and thunderstorms will impact the
northern and central sections through this evening before tapering
off and ending late. It will be quite windy as a cold front moves
south across the area enhanced by the convection. There could also
be brief periods of MVFR/IFR conditions in any convection. The
convection is expected to end from northwest to southeast in the
evening with possibly some lingering activity across Johnson/Natrona
Counties after 06Z. Winds are expected to decrease, and become
variable in most areas east of the Divide between 02Z and 06Z. Also
low freezing levels could be an issue with icing for aviation going
over the mountains. Friday will be dry with vfr conds.

Across southwest Wyoming, a drier airmass will be present with
little or no convection expected along and southwest of KBPI-40NE
RKS. However breezy westerly winds will be observed. A cold front is
expected to slide southwest/west across Sweetwater County during the
evening shifting winds to northeast/east, but remaining dry. Friday
will be dry with vfr conds and less wind.

&&

.FIRE WEATHER...
Issued AT 100 PM MDT Thu Jun 29 2017

Most of the southwest will remain dry and windy tonight with colder
temperatures moving in as a cold front moves through.  To the north
over and near the mountains, as a rather strong and cold upper level
low pressure trough moves across the area through this evening,
thunderstorms with hail, heavy rain and strong wind gusts will move
through the area. Mostly showers with some snow down to 7500 feet is
expected after midnight through early morning with colder air.
Friday will be colder with some showers and isolated thunderstorms
lingering over the area.  Drying and warming will occur through the
weekend with high pressure building over the area.  Mixing heights
and transport winds will be favorable for very good to excellent
smoke dispersal in the afternoons and evening through the weekend.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM...Skrbac
AVIATION...Skrbac
FIRE WEATHER...Baker
Hazardous weather outlook, Jun 29, 2:45 AM MDT, 11 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
245 AM MDT Thu Jun 29 2017

WYZ001>020-022>030-301100-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
245 AM MDT Thu Jun 29 2017

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight

Today...Isolated to widely scattered thunderstorms across
northern and central Wyoming. Some storms may be strong across
portions of central Wyoming, producing wind gusts in excess of 40
mph and small hail in the afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Friday and Saturday...Isolated thunderstorms across extreme northwest.

Sunday and Sunday night...A slight chance of thunderstorms over
the region.

Monday through Wednesday...Isolated afternoon and evening
thunderstorms mainly over and near the mountains.

.SPOTTER INFORMATION STATEMENT...Please report wind damage or
gusts in excess of 50 mph and hail of penny size or larger.

In the hours before

Special weather statement, Jun 29, 1:02 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Riverton WY
102 PM MDT THU JUN 29 2017

WYZ011-291930-
Southeast Johnson County-
102 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON COUNTY UNTIL
130 PM MDT...

At 102 PM MDT, Doppler radar was tracking a strong thunderstorm over
Kaycee, moving east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This includes Interstate 25 between mile markers 241 and 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4362 10670 4379 10666 4379 10627 4352 10634
TIME...MOT...LOC 1902Z 279DEG 13KT 4370 10659

13
Special weather statement, Jun 29, 1:04 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Riverton WY
104 PM MDT THU JUN 29 2017

WYZ012-014>016-291930-
Wind River Mountains West-Upper Wind River Basin-Wind River Mountains
East-Teton and Gros Ventre Mountains-
104 PM MDT THU JUN 29 2017

...SPECIAL WEATHER STATEMENT...

At 104 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Union Pass, which is 19 miles west of Dubois, moving
east at 15 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Union Pass around 130 PM MDT.

Other locations impacted by this storm include Crooked Creek Guest
Ranch.

LAT...LON 4340 11011 4358 11012 4364 10974 4337 10973
TIME...MOT...LOC 1904Z 267DEG 13KT 4350 11002

13
Special weather statement, Jun 29, 1:20 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Riverton WY
120 PM MDT THU JUN 29 2017

WYZ007-017-291945-
Owl Creek and Bridger Mountains-Wind River Basin-
120 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HOT SPRINGS AND
EAST CENTRAL FREMONT COUNTIES UNTIL 145 PM MDT...

At 119 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Boysen State Park Headquarters, which is 15 miles
northeast of Pavillion, moving southeast at 20 mph. Very strong
outflow winds over 50 mph are also expected ahead of the actual
thunderstorm.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of south central Hot
Springs and east central Fremont Counties, including the following
locations: Midvale, Owl Creek Kampgrounds, Boysen U S Bureau Of
Reclamation Power Plant, Boysen State Park and Pavillion Natural Gas
Processing Plant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.

&&

LAT...LON 4326 10868 4359 10842 4343 10806 4310 10829
TIME...MOT...LOC 1919Z 299DEG 16KT 4340 10845

13
Special weather statement, Jun 29, 1:35 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Riverton WY
135 PM MDT THU JUN 29 2017

WYZ011-292000-
Southeast Johnson County-
135 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON COUNTY UNTIL
200 PM MDT...

At 135 PM MDT, Doppler radar was tracking a strong thunderstorm near
Linch, which is 16 miles east of Kaycee, moving southeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Linch around 145 PM MDT.

Other locations impacted by this storm include Sussex.

LAT...LON 4349 10606 4349 10627 4357 10646 4373 10636
      4366 10602 4350 10602
TIME...MOT...LOC 1935Z 292DEG 26KT 4363 10632

13
Special weather statement, Jun 29, 1:43 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Riverton WY
143 PM MDT THU JUN 29 2017

WYZ007-017-292015-
Owl Creek and Bridger Mountains-Wind River Basin-
143 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRINGS AND EAST
CENTRAL FREMONT COUNTIES UNTIL 215 PM MDT...

At 143 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Cottonwood Pass, which is 21 miles northeast of
Shoshoni, moving east at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Hot
Springs and east central Fremont Counties.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4335 10757 4337 10791 4355 10793 4356 10786
      4355 10786 4357 10784 4355 10783 4357 10782
      4360 10766 4358 10764 4359 10761 4348 10760
      4348 10759
TIME...MOT...LOC 1943Z 264DEG 8KT 4347 10782

13
Special weather statement, Jun 29, 1:47 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Riverton WY
147 PM MDT THU JUN 29 2017

WYZ007-017-292015-
Owl Creek and Bridger Mountains-Wind River Basin-
147 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRINGS AND EAST
CENTRAL FREMONT COUNTIES UNTIL 215 PM MDT...

At 147 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boysen State Park Headquarters, which is 13 miles northwest of
Shoshoni, moving east at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Boysen State Park Headquarters around 205 PM MDT.
  Shoshoni around 215 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4328 10840 4356 10836 4348 10792 4319 10800
TIME...MOT...LOC 1947Z 272DEG 20KT 4337 10830

13

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:37 PM MDTSpecial Weather StatementRIWFremont38 min
Jun 28, 7:45 PM MDTSevere Thunderstorm WarningRIWFremont34 min
Jun 28, 8:00 PM MDTSpecial Weather StatementRIWHot Springs45 min
Jun 29, 11:14 AM MDTSpecial Weather StatementRIWTeton31 min
Jun 29, 11:21 AM MDTSpecial Weather StatementRIW24 min
Jun 29, 11:27 AM MDTSpecial Weather StatementRIWTeton33 min
Jun 29, 11:37 AM MDTSpecial Weather StatementRIWTeton23 min
Jun 29, 11:40 AM MDTSpecial Weather StatementRIWTeton35 min
Jun 29, 11:53 AM MDTSpecial Weather StatementRIWTeton37 min
Jun 29, 12:08 PM MDTSpecial Weather StatementRIWTeton37 min
Jun 29, 12:12 PM MDTSpecial Weather StatementRIW33 min
Jun 29, 12:14 PM MDTSpecial Weather StatementRIWHot Springs31 min
Jun 29, 12:19 PM MDTSpecial Weather StatementRIW26 min
Jun 29, 12:21 PM MDTSpecial Weather StatementRIWFremont24 min
Jun 29, 12:36 PM MDTSpecial Weather StatementRIWJohnson24 min
Jun 29, 12:46 PM MDTSpecial Weather StatementRIWHot Springs29 min
Jun 29, 12:48 PM MDTSpecial Weather StatementRIWFremont27 min
Jun 29, 1:02 PM MDTSpecial Weather StatementRIWJohnson28 min
Jun 29, 1:04 PM MDTSpecial Weather StatementRIW26 min
Jun 29, 1:17 PM MDTSevere Thunderstorm WarningRIWFremont43 min
Jun 29, 1:20 PM MDTSpecial Weather StatementRIWFremont25 min
Jun 29, 1:35 PM MDTSpecial Weather StatementRIW25 min
Jun 29, 1:43 PM MDTSpecial Weather StatementRIWWashakie32 min
Jun 29, 1:47 PM MDTSpecial Weather StatementRIWHot Springs28 min
Jun 29, 2:20 PM MDTSpecial Weather StatementRIW25 min
Jun 29, 2:37 PM MDTSpecial Weather StatementRIWNatrona23 min
Jun 29, 2:39 PM MDTSpecial Weather StatementRIWFremont36 min
Jun 29, 2:48 PM MDTSpecial Weather StatementRIWFremont27 min
Jun 29, 3:13 PM MDTSpecial Weather StatementRIWFremont32 min
Jun 29, 3:16 PM MDTSpecial Weather StatementRIW29 min
Jun 29, 3:29 PM MDTSpecial Weather StatementRIWNatrona31 min
Jun 29, 4:45 PM MDTSpecial Weather StatementRIWPark30 min
Jun 29, 5:41 PM MDTSpecial Weather StatementRIWBig Horn34 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.